DOI 10.1016/s0929-693x(00)00158-5
[Anaphylactic shock in the infant].
Аннотация
Anaphylactic shock is a life-threatening allergic reaction with cardiovascular collapse. The cardiovascular collapse may occur suddenly without warning signs or may be preceded by symptoms such as pruritus, wheezing, dyspnea, urticaria, pallor, digestive symptoms, and weakness. Food allergens, injected drugs and hymenoptera stings are the main etiologies. Anaphylactic shock requires an emergency treatment with immediate intramuscular or subcutaneous epinephrine injection. Subsequent avoidance of the inciting allergens is mandatory together with the availability of a first aid kit including ready-to-use epinephrine syringes. Besides its absolute necessity in any doctor's office, such first aid kits should be available in any children's group.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.